advertisement
Question
Posted by: Carol | 2007/02/26

Mirena - Painful

Dear CyberDoc,

I am hopin ghtat you can help, I prefer your input more than the gynae doc.

I had the Mirena inserted 3 days ago, I didn't go into theatre, it was done by my gynea in his rooms. I have severe pains and nausea and it hasn't subsided. My gynae said it could be because I haven't had children as yet. I did have a miscarraige about 5 years ago at 4 months and I am not too sure if this would effect it at all.

Please could you advise if I should be concerned at all and if not when can I expect the pain to start subsiding.

Thank you for your much needed response.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Carol
Try an anti-inflammatory like Neurofen or Myprodol and Valoid, but if you also have fever and a tender tummy ( you can't press on your lower stomach) , you need to go back to the gyne or your GP asap as you may have infection.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement